Exponential Stability of Stochastic Age-Dependent Population with Diffusion

Abstract:

Article Preview

In this paper, a class of stochastic age-dependent population dynamic system with diffusion is introduced. Exponential stability of paths of a strong solution for stochastic age-dependent population dynamic system in Hilbert space is established. The analyses use exponential martingale formula, Lyapunov functional and some special inequalities for our stability purposes. Various sufficient conditions are obtained to ensure the stability of the strong solutions. In particular, by means of our results we loosen the condition of stability.

Info:

Periodical:

Advanced Materials Research (Volumes 282-283)

Edited by:

Helen Zhang and David Jin

Pages:

231-235

DOI:

10.4028/www.scientific.net/AMR.282-283.231

Citation:

H. L. Han and Q. M. Zhang, "Exponential Stability of Stochastic Age-Dependent Population with Diffusion", Advanced Materials Research, Vols. 282-283, pp. 231-235, 2011

Online since:

July 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.